# SDR DALA2022060603939

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 71,599 hours, 26,676 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS DOOR 1L LIGHT INOP. CORRECTIVE ACTION: FOUND AND REMOVED DEBRIS AT L1 DOOR FWD PROX SWITCH AREA. ARMED AND DISARMED L1 DOOR MULTIPLE TIMES REF B757 AMM 52-11. ARM LIGHT ILLUMINATES NORMAL. (2260218)
